Skin on lips slightly chapped, lips sore if moved in certain positions and product feels firm to touch. One area on upper lip bad bruise.
I had juverderm in my lips are they are sore, will they be ok?
Doctor Answers 2
Sore lips after injections.
Have a question? Ask a doctor
Juvederm in lips causing soreness
It is not unusual when the lips are filled to develop some chapping (occurs when swelling occurs), although this always subsides. Of course be diligent with using chapstick till this resolves. The bruising is always a possibility and can lead to some firmness of the lip ; you can try to massage it out if its not too painful. If there are any problems after 2 weeks (enough time for bruise to resorb), then see your injecting physician.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.